# SDR CALA2021121202342

- Difficulty date: December 10, 2021
- Submitted: December 13, 2021
- Operation: Air carrier
- Aircraft: N484UA
- Make and model: Airbus A320-232
- Aircraft serial: 1609
- Aircraft time: 58,852 hours, 25,484 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D5348004800104
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R2 DOOR SILL HAS (2EA) AREAS OF CORROSION ON UPPER SU RFACE CENTER SHAPE SILL ONLY. GENERATED BY N078592 PER HAECO LCQ NR 9294286/22286 REMOVED AND REPLACED R-2 DOOR SILL SHAPE SILL IAW A320 SRM 51-42 -11/001 PARA 6 DOT REMOVED KC50 BY MECH V061630 INSP BY N078570
